Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Sudden Onset Of Vomiting Hiv Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you
Ask the Experts

vomiting

sorry to repeat the question I asked before, I did not get the answer I was looking for: the important fact is not why my friend might be vomiting, nor what action to take to cure or stop the vomiting, but what to do concerning the medicationI put...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...would miss a dose later in the refill cycle assuming adherence is100% so often preferable to get over the episode of nausea and vomiting versus trying to continue to take meds when there is alot of vomiting. An assessment for the cause of the... Read more »

Vomitting after dose of Atripla

I have been taking Atripla for a little over a month. I really have not experienced bad side effects thus far. Last night, four hours after I took my medication, I woke up in the middle of the night vomitting. This makes me very nervous, as my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...One episode of nausea/vomiting a month into Atripla treatment would most often be due to some other condition rather then a direct side effect from Atripla. Read more »

Stocrin/Truvada..constant nausea/vomiting!!

Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant nausea and vomiting.. mind you she has always had a delicate stomach.. So is the normal or should i see her doctor about changing her meds.. Also she only...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...your GF isn't doing so well on her HIV medications. Neither Stocrin nor Truvada are commonly associated with serious nausea or vomiting. Nevertheless, constant symptoms like these are unacceptable and unless a ready alternative explanation is... Read more »

Vomiting without notice

I am having a problem with vomiting I will vomit without any notice no reason just happens. It is so violent that I have knocked myself out at time. I am on Kaletra, viramune, viread synthroid valtrex. I have stopped all meds for 6 weeks and no...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...We have had some patients who have developed intractable nausea/vomiting of unclear etiology. A wide range of infections, dysmotility conditions (often evaluated with a swallowing study), medication Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small Read more »
AIDS InfoNet

Acute HIV Infection

...common symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night sweats. It is easy to overlook the signs of acute HIV infection. They can be caused by... Read more »
The Well Project

Side Effects of HIV Drugs

...cause the higher levels. For example, with the protease inhibitor (PI) Norvir (ritonavir), women seem to experience more nausea, vomiting, and weakness than men. Despite some differences in drug levels and side effects, women seem to benefit as... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...attack include: Shortness of breath Heart palpitations (irregular beats) Increased heart rate Weakness Dizziness Nausea/vomiting Sweating Pain in the arms, left shoulder, neck, throat, jaw, or back As with men, women's most common... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Im new and want friends!=)

Posted by chula93, 1 Reply
hey! i am new here. I have had HIV all my life. i was born with it. Anyway, i thought it would be nice to talk to other people. Dame un mesaje si tu quieres=) Read more »

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

symptoms stong enough to go the emergency room

Posted by Anonymous, 4 Replies
I have read that some people have no symptoms at all and some may have symptoms strong enough to go the emergency room. Is there ANYONE in here that experienced symptoms strong enough to go the emergency room and what were they. Will anyone share? Read more »